MathSciNet Relay Station
MathSciNet bibliographic data
MR1134739 (92k:11126) 11R27 (11R21 11R29)
Stroeker, R. J. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates. Math. Comp. 59 (1992), no. 199, 203–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement